MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT HAVAB-G; IGG ANTI-HAV

ABBOTT GMBH ARCHITECT HAVAB-G; IGG ANTI-HAV
Model Number N/A
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed (b)(6) architect (b)(6) results on 2 patients.Patient #1 generated a result of (b)(6), repeat (b)(6).Patient #2 generated a result of (b)(6), repeat (b)(6).The reference range for (b)(6) is (b)(6) and (b)(6).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for false reactive results for two samples tested with the architect havab-g assay included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data review.No customer returns were available.A ticket search by lot indicated that lot 14054be00 performed as expected.Trending review determined no related trends for the issue for the product.Device history record review did not identify any non-conformances or deviations associated with the likely cause lot and complaint issue.The overall performance of architect havab-g reagents in the field was reviewed using worldwide data and suggested that the performance of the complaint lot is acceptable.Labeling review concludes that the issue was adequately addressed.Based on the investigation, there is no systemic issue and/or product deficiency for the architect havab-g reagent lot identified in this complaint.

Brand Name
ARCHITECT HAVAB-G
Common Device Name
IGG ANTI-HAV
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10170219
Report Number3002809144-2020-00483
Device Sequence Number2143470
Product Code LOL
UDI-Device Identifier00380740011185
UDI-Public00380740011185
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2021
Device Model NumberN/A
Device Catalogue Number06L27-25
Device Lot Number14054BE00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2020
Supplement Date Received by Manufacturer08/28/2020
Initial Report FDA Received Date06/18/2020
Supplement Report FDA Received Date09/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I1000SR ANALYZER,; ARCHITECT I1000SR ANALYZER, LIST 01L86-01; LIST 01L86-01, SERIAL (B)(6); SERIAL (B)(6)